Nonlinear structures determined by measures on Banach spaces
Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France no. 46  (1976), p. 121-130
@incollection{MSMF_1976__46__121_0,
     author = {Elworthy, Kenneth David},
     title = {Nonlinear structures determined by measures on Banach spaces},
     booktitle = {Journ\'ees sur la g\'eom\'etrie de la dimension infinie (Lyon, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1976},
     pages = {121-130},
     zbl = {0327.28010},
     mrnumber = {57 \#4218},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1976__46__121_0}
}
Elworthy, K. David. Nonlinear structures determined by measures on Banach spaces, in Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 121-130. doi : 10.24033/msmf.189. http://www.numdam.org/item/MSMF_1976__46__121_0/

[1] C. Bessaga, Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sc. XIV, 1 (1966), 27-31. | MR 33 #1862 | Zbl 0151.17703

[2] C. Borell, Convex measures on locally convex spaces, Arkiv for Matematik (12) (1974), 239-252. | MR 52 #9311 | Zbl 0297.60004

[3] D. Burghelea and N.H. Kuiper, Hilbert manifolds, Ann. of Math. 90 (1969), 379-417. | MR 40 #6589 | Zbl 0195.53501

[4] R.M. Dudley, J. Feldman, and L. Lecam, On seminorms and probabilities, and abstract Wiener spaces, Annals of Math. 93 (1971), 390-408. | MR 43 #4995 | Zbl 0193.44603

[5] J. Eells, Integration on Banach manifolds, Proc. 13th Biennial Seminar of the Canadian Mathematical Congress, Halifax, (1971), 41-49. | MR 51 #9112 | Zbl 0268.58003

[6] K.D. Elworthy, Gaussian measures on Banach spaces and manifolds, Proc. 1972, Summer Institute on Global Analysis, Trieste: Global Analysis and its Applications, Vol. II, 151-166, International Atomic Energy, Vienna, (1974). | Zbl 0319.58007

[7] K.D. Elworthy, Measures on infinite dimensional manifolds, Functional Integration and its applications, (A.M. Arthurs, Ed.) Oxford University Press, (1975).

[8] L. Gross, Measurable functions on Hilbert space, Trans. A.M.S. 105 (1962), 372-390. | MR 26 #5121 | Zbl 0178.50001

[9] L. Gross, Potential theory on Hilbert space, J. of Functional Anal. 1, (1967) 123-181. | MR 37 #3331 | Zbl 0165.16403

[10] H.H. Kuo, Integration theory on infinite dimensional manifolds, Trans. A.M.S. 159 (1971), 57-78. | MR 45 #4459 | Zbl 0222.28007

[11] H.H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Math. 463, Springer-Verlag. | MR 57 #1628 | Zbl 0306.28010

[12] K.R. Parthasarathy, Probability measures on metric spaces, Academic Press, 1967. | MR 37 #2271 | Zbl 0153.19101

[13] J. Peetre, Interpolation functors and Banach couples, Actes, Congres intern. Math., Nice, 1970, Tome 2, 373-378. | MR 54 #13590 | Zbl 0224.46040

[14] R. Ramer, On nonlinear transformations of Gaussian measures, J. of Functional Anal. 15, (1974), 166-187. | MR 50 #2438 | Zbl 0288.28011

[15] L. Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Tata Institute of Fundamental Research Studies in Mathematics 6, Oxford University Press., 1973. | MR 54 #14030 | Zbl 0298.28001

[16] A.M. Versik, Duality in the theory of measure in linear spaces, Soviet Math. Dokl. Vol. 7, (1966), n° 5, 1210-1214 = Dokl. Nauk SSSR, Tom 170 (1966), n° 3. | Zbl 0159.42502